# SDR VNAA0208045

- Difficulty date: August 30, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 19,150 hours, 17,079 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 11557
- Condition: Discharged
- Location: Cabin
- Part time: 16,282 hours, 14,570 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE  EMERGENCY LIGHTS AT ROWS 4 AND 5 WERE NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE 5LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
